# SDR SWAA2013070317902

- Difficulty date: June 21, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM ON LOWER SURFACE CORRODED ON AFT FLANGE AT STATION 1016, BETWEEN LBL 7 - LBL 12.  REPAIRED FLANGE IAW SRM.
